Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 10, Pages 1396–1414 (Mi msb1666)  

This article is cited in 3 scientific papers (total in 3 papers)

Irreducible orthogonal decompositions in Lie algebras

Pham Huu Tiep


Abstract: The weakened Winnie-the-Pooh problem on irreducible orthogonal decompositions (IOD's) of a simple finite-dimensional complex Lie algebra $\mathscr L$ (i.e., orthogonal decompositions of $\mathscr L$ whose automorphism group acts on $\mathscr L$ absolutely irreducibly is solved). It is proved that Lie algebras of types $A_{p-2}$ ($p$ a prime number, $p\ne2^d+1$), $C_3$ and $E_7$ have no IOD's. All IOD's of Lie algebras of types $A_{p-1}$ ($p$ is a prime number), $G_2$, $F_4$, $E_6$ and $E_8$ are found.
Bibliography: 25 titles.

Full text: PDF file (1182 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 68:1, 257–275

Bibliographic databases:

UDC: 512.54+512.81
MSC: 17B05, 17B20
Received: 21.10.1988

Citation: Pham Huu Tiep, “Irreducible orthogonal decompositions in Lie algebras”, Mat. Sb., 180:10 (1989), 1396–1414; Math. USSR-Sb., 68:1 (1991), 257–275

Citation in format AMSBIB
\Bibitem{Pha89}
\by Pham Huu Tiep
\paper Irreducible orthogonal decompositions in Lie~algebras
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 10
\pages 1396--1414
\mathnet{http://mi.mathnet.ru/msb1666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1025688}
\zmath{https://zbmath.org/?q=an:0692.17005|0707.17008}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 68
\issue 1
\pages 257--275
\crossref{https://doi.org/10.1070/SM1991v068n01ABEH002103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991EX22700013}


Linking options:
  • http://mi.mathnet.ru/eng/msb1666
  • http://mi.mathnet.ru/eng/msb/v180/i10/p1396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pham Huu Tiep, “Weil representations of finite symplectic groups, and Gow lattices”, Math. USSR-Sb., 73:2 (1992), 535–555  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Tiep PH., “A Classification of the Irreducible Orthogonal Decompositions of the Simple Complex Lie-Algebras of Type-Bn”, Commun. Algebr., 19:10 (1991), 2729–2775  crossref  mathscinet  zmath  isi
    3. Vladimir P. Burichenko, Pham Huu Tiep, “Invariant lattices of typeF4andF4: the automorphism groups”, Communications in Algebra, 21:12 (1993), 4641  crossref  mathscinet  zmath
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:319
    Full text:81
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022